MathSciNet Relay Station
MathSciNet bibliographic data
MR1105660 (92i:47005) 47A30 (47B07 47B60)
Abramovich, Y. A.; Aliprantis, C. D.; Burkinshaw, O. The Daugavet equation in uniformly convex Banach spaces. J. Funct. Anal. 97 (1991), no. 1, 215–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement